# SDR YENA20111021369

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 19,510 hours, 6,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT300B00
- Part serial: 04280
- Condition: Failed
- Location: Ac System
- Part time: 19,515 hours, 6,750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 821 JFK-SDQ, AIR RETURN TO JFK DUE TO VENT SKIN VALVE FAULT ON TAKEOFF.  AIRCRAFT DID NOT PRESSURIZE AFTER LIFT OFF.  REMOVED AND REPLACED VALVE SKIN AIR OUTLET (22HQ) PER AMM 21-26-53-04.  ACCOMPLISHED OPS TEST OF AEVC SYSTEM - TEST OK.
